MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT 5.0X16; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT 5.0X16; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.687
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
Date of Event 10/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional code for f10: 2091.Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that almost 5 months after the dental implant and abutment were placed in ada site 20 in the mouth, the implant did not integrate in type ii bone.Clinician noted the patient's infection, pain, bleeding and swelling.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.
 
Event or Problem Description
The clinician reported that almost 5 months after the dental implant and abutment were placed in ada site 20 in the mouth, the implant did not integrate in type ii bone.Clinician noted the patient's infection, pain, bleeding and swelling.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.(b)(4).
 
Additional Manufacturer Narrative
Exemption number: e2015015.Follow-up being sent in order to correct the name of the implant.
 
Event or Problem Description

Brand Name
CM DRIVE ACQUA IMPLANT 5.0X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8185466
Report Number3008261720-2018-06004
Device Sequence Number2879412
Product Code DZE
UDI-Device Identifier07899878016885
UDI-Public07899878016885
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2019
Report Date (Section F) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2019
Device Catalogue Number140.687
Device Lot Number800236412I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/13/2019
Device Age1 MO
Event Location Other
Date Report to Manufacturer12/14/2018
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer01/30/2019
01/30/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date02/15/2019
03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT REMOVAL; ABUTMENT REMOVAL; ABUTMENT REMOVAL; ABUTMENT REMOVAL
Outcome Attributed to Adverse Event Required Intervention;